# SDR SWAA970931

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 65C27095
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVCE CHECK, FOUND AFT EMERGENCY EXIT LIGHTS INOP AT BOTH DOORS.  REPLACED BOTH BATTERY PACKS PER BOEING M/M.
